# SDR ALGA098856

- Difficulty date: November 13, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N5NBFH
- Make and model: Bell 206L-4
- Aircraft serial: 52275
- Aircraft time: 1,906 hours
- Engine: Allsn 250C30P
- Engine time: 1,906 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Meter
- Part number: 6895007
- Part serial: JJ18263
- Condition: Spalled
- Location: Torque
- Part time: 1,907 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL ON BOTH PLUGS, FOUND TORQUE METER AFT BEARING BREAKING DOWN, HEAVY SPALLING OUTER EDGES OF ROLLERS AND INNER RACE.  REPLACED BEARING AND REPAIRED GEAR BOX.
